

Publisher: Elsevier
ISSN: 0895-7177
Source: Mathematical and Computer Modelling, Vol.38, Iss.10, 2003-11, pp. : 1051-1065
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Related content


The effect of diffusion for the multispecies Lotka-Volterra competition model
By Martnez S.
Nonlinear Analysis, Vol. 4, Iss. 3, 2003-09 ,pp. :




On the Periodic Lotka-Volterra Competition Model
Journal of Mathematical Analysis and Applications, Vol. 210, Iss. 1, 1997-06 ,pp. :




Nonnegative solutions for a heterogeneous degenerate competition model
ANZIAM Journal, Vol. 46, Iss. 2, 2004-10 ,pp. :